Ask an expert
Question

28 Apr 2004

14 day cycles after stopping nur-isterate
My last Nur-Isterate injection was 6 months ago and my periods have come back. The only problem is that they are happening every 14 days (I've had 6 cycles of this length). Should I get this investigated further.
Answer 382 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is probably still related to the Nuristerate, but it would be a good idea to have a gynae check-up anyway.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20283 votes
Vote